# SDR SIMA20191102001

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 48,698 hours, 41,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200310013
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL 240 FA REPORTED PASSENGERS AT SEAT 11 B/C WERE REPORTING NOISES COMINF FROM LOWER RIGHT SIDE FOLLOWED BY CABIN SMOKE MERGENCY WAS DECLARED AND EMERGENCY PROCEDURES COMPLIED WITH DURING DESCENT SMOKE STOPPED IN CABIN LANDED SAFETY  SAFELY IN CHS OVERWEIGHT LANDING AT 44900LBS SMOOTH NORMAL LANDING AT LESS THAN 100FPM-C/A-INSPECTED ACTF AND FOUND TO BE NUM 2 PACK SYS FOR CAUSE OF SMOKE NO OTHER DESCREPANCIES NOTED  FLIGHT CREW PLACARDED #1 PACK MEL# 21-28 AUTH# 110034D-C MOC# 730088. CHANGED MEL 21-28 TO MEL 21-29 BOTH PACKS INOP AUTH 110034DM-C M PROCEDURES C/W AUTH 110034DM-C REF 21-29 NO OVERWEIGHT INSP REQUIRED DUE TO SINK RATE LESS THAN 360 FEET PER MIN. C/W EO# EM-2100-048 SATISFACTORY. COMPLETED #2 ACM INSTALLATION IAW AMM# 21-51-03-400-801-A. COMPLETED #2 PACK DUAL HEAT EXCHANGER  INSTALLATION IAW AMM# 21-51-02-400-801-A. REPLACED #2 PACK CONDENSER MIXER IAW AMM 21-51-04. REMOVED AND REPLACED #2 PACK EXHAUST DUCT IAW AMM 21-51-02. C/W INSPECTION FUEL QUANTITY INDICATION HARNESS SATISFACTORY IAW AMM 28-41-00. REPLACED #2  RECIRCULATION FAN IAW AMM 21-24-01. CLEARED MEL 21-29. RH HEAT EXCHANGER P/N 816630-2 S/N 9801070; RH CONDERNSER/MIXER P/N 816650-2 S/N 9802122; REECIRCULATION_GASPER FAN P/N 4611028900 S/N 1823
